# SDR DALA2022032301891

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,541 hours, 22,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 DOOR 2R WON'T DISARM CAM ON GIRT BAR NEEDS ADJUSTMENT. CORRECTIVE ACTION: INSPECTED DOOR 2R GIRT BAR ASSY AND TIGHTENED LOOSE HARDWARE PER B757 AMM 25-66. OPS CHK GOOD. (8495954)
